I was diagnosed in Jan 2009 with a low thyroid and put on levothyroxine. To date I have felt no better on the medication and for a period stopped taking it as I thought what was the point. I am, and have been severely tired for the last few years, not being able to last the day without a nap and I am only 40 years old! The excuse being....well you have four young boys to run around after! I have just seen a Gp at my surgery who is now acknowledging that my iron is desperately low (7 when it should be more like 50), and apparently it was this low at the last test in July last year where another Gp suggested a multivitamin as a pick me up. I have now been put on a high dose of iron three times a day but I am wondering what is causing my iron to be so low when I eat healthy. Is there a link between the levothyroxine medication? If you have been affected i would like to hear from you and what you have done. Thanks x
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.